Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiziko-Matematicheskie Nauki, 2021, Volume 35, Number 2, Pages 27–39
DOI: https://doi.org/10.26117/2079-6641-2021-35-2-27-39
(Mi vkam472)
 

MATHEMATICS

A boundary value problem for mixed type equation with singular coefficient

M. Kh. Ruzieva, F. S. Aktamovb

a Institute of Mathematics Uzbekistan Academy of Sciences
b Chirchik State Pedagogical Institute, Amir Temur avenue
References:
Abstract: In this paper we study a boundary value problem for a mixed type equation in a domain whose elliptic part is the first quadrant of the plane and the hyperbolic part is the characteristic triangle. With the help of the method of integral equations and the principle of extremum we prove the unique solvability of the considered problem
Keywords: rinciple of extremum, unique solvability, solvability, singular coefficient, index of equation, integral equations.
Document Type: Article
UDC: 517.956
MSC: Primary 35M10; Secondary 35M12
Language: Russian
Citation: M. Kh. Ruziev, F. S. Aktamov, “A boundary value problem for mixed type equation with singular coefficient”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 35:2 (2021), 27–39
Citation in format AMSBIB
\Bibitem{RuzAkt21}
\by M.~Kh.~Ruziev, F.~S.~Aktamov
\paper A boundary value problem for mixed type equation with singular coefficient
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2021
\vol 35
\issue 2
\pages 27--39
\mathnet{http://mi.mathnet.ru/vkam472}
\crossref{https://doi.org/10.26117/2079-6641-2021-35-2-27-39}
Linking options:
  • https://www.mathnet.ru/eng/vkam472
  • https://www.mathnet.ru/eng/vkam/v35/i2/p27
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Statistics & downloads:
    Abstract page:123
    Full-text PDF :51
    References:31
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025